On an unconventional variational method for solving the problem of linear elasticity with Neumann or periodic boundary conditions

Volume 29 / 1994

Michal Křížek, Zdeněk Milka Banach Center Publications 29 (1994), 65-77 DOI: 10.4064/-29-1-65-77

Abstract

A new variational formulation of the linear elasticity problem with Neumann or periodic boundary conditions is presented. This formulation does not require any quotient spaces and is advisable for finite element approximations.

Authors

  • Michal Křížek
  • Zdeněk Milka

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image